Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Excessive sun exposure, high humidity, sweating continuously. Using melacare. Will it cause side effects?

am a continous users of melacare, about 1 year no side effects r seen in me, am a base ball player i have exposure to light always in between 2-3 months and am from where the humidity around 70-80 its so humid even we sweat inside the room sitting simply, is there any kind of disease that i can have, like skin problem , cancer or anything
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

I would not advocate using melacare for such a prolonged period. It contains hydroquinone, steroid and tretinoin.

Steroid can irreversibly make your skin thin dry parchment like with visibility of red thread veins. Similarly prolonged use of hydroquinone can lead to rebound hyperpigmentation. I would advise that you gradually stop the cream and use a good sunscreen instead to keep your desired complexion intact.

Hope that answers your query. Take care.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor